Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Stopped Microgynon, odor from skin, face has second skin. Associated with BC pill?

it has been a month now since i have stopped taking birth control pill - Microgynon. Now i amexperiencing some odors that is coming from my skin. i can smell it on my hands and arms. And i have now noticed that my face looks like there is a second skin on it... Could that be associated to the fact that i have stopped taking the pill?
Asked On : Sun, 28 Oct 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor